Vertex coverings by monochromatic paths and cycles

Research output: Contribution to journalArticle

37 Citations (Scopus)


We survey some results on covering the vertices of 2‐colored complete graphs by two paths or by two cycles of different color. We show the role of these results in determining path Ramsey numbers and in algorithms for finding long monochromatic paths or cycles in 2‐colored complete graphs.

Original languageEnglish
Pages (from-to)131-135
Number of pages5
JournalJournal of Graph Theory
Issue number1
Publication statusPublished - 1983


ASJC Scopus subject areas

  • Geometry and Topology

Cite this